# SDR DALA2017121908763

- Difficulty date: December 18, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 10,414 hours, 1,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE EMERGENCY LIGHTING ON SEAT 30AB INOPERATIVE.  REPLACED THE LAMPS.
